# SDR A6WA200540093

- Difficulty date: March 11, 2005
- Submitted: March 28, 2005
- Operation: Air carrier
- Aircraft: N419AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7633
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT WALK AROUND, RIGHT ENGINE COWLING DISCOVERED POSSIBLY OPENED IN FLIGHT.  DAMAGED NOTED.  (M)  REMOVED AND REPLACED DOOR INSTALL LOWER CORE COWL.  OPS CHECK GOOD. (K)
